# SDR FDEA201911022815

- Difficulty date: November 2, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR INBOARD LUG HOLE   SURFACE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR   INBOARD LUG HOLE(#8 HOLE) SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM57-44-09. REPAIR EVALUATED AND FOUND LH OUTBOARD FLAP FORWARD OUTBOARD   HINGE ACTUATOR INBOARD LUG SURFACE REMAINING THICKNESS: 0.316" CORRECT AS PER   E.A.# : 1-5750-T0350593 PART 1 STEP 1, TITLE: WINGS- FLIGHT  SURFACES- EO 1-5750-7-5002- LH   WING- OUTBD FLAP OUTBD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
